advertisement
Question
Posted by: Bee | 2009-05-22

Pregnancy after Roaccutane

Dear Doctor. I am 28 years old and have been on Roaccutane since December 2008. I have always used Diane as a contraception. My course ends at the end of May. We would like to start trying for children towards the end of the year. I am however terrified of all the horror stories I have heard around Roaccutane. How many months after I finish the treatment would I need to wait before I fall pregnant. I have heard such differing viewpoints and would like to know the real answer. Thank you very much.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You should wait at least a month after stopping roaccutane before falling pregnant.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Anonymous | 2009-05-23

Why dont you go see your Gynae,he/she can help you with all your questions.When it comes to these issues you need to speak with some-one in person,and not just listen to others stories.

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement